Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Standard models for some commuting multioperators


Authors: V. Müller and F.-H. Vasilescu
Journal: Proc. Amer. Math. Soc. 117 (1993), 979-989
MSC: Primary 47A45
MathSciNet review: 1112498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analogue to the Sz.-Nagy-Foiaş dilation theory is presented for several commuting operators on a Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A45

Retrieve articles in all journals with MSC: 47A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1112498-0
PII: S 0002-9939(1993)1112498-0
Article copyright: © Copyright 1993 American Mathematical Society